# SDR SWIA200616874

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAS CRACK IN ANGLE ON AFT SIDE 1' FROM DOOR MOTOR PULLEY, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R 52-11-513-1 ANGLE SECTION AND 601R 52-11-513-2 AND -3 SPLICE ANGLE ON PAX DOOR.
